Volume 5, 2001
|Page(s)||261 - 297|
|Published online||15 August 2002|
Euler schemes and half-space approximation for the simulation of diffusion in a domain
École Polytechnique, Centre de Mathématiques Appliquées, 91128
Palaiseau Cedex, France; email@example.com.
Revised: 10 December 2001
This paper is concerned with the problem of simulation of (Xt)0≤t≤T, the solution of a stochastic differential equation constrained by some boundary conditions in a smooth domain D: namely, we consider the case where the boundary ∂D is killing, or where it is instantaneously reflecting in an oblique direction. Given N discretization times equally spaced on the interval [0,T], we propose new discretization schemes: they are fully implementable and provide a weak error of order N-1 under some conditions. The construction of these schemes is based on a natural principle of local approximation of the domain into a half space, for which efficient simulations are available.
Mathematics Subject Classification: 35K20 / 60-08 / 60J60 / 65Cxx
Key words: Killed diffusion / reflected diffusion / discretization schemes / rates of convergence / weak approximation / boundary value problems for parabolic PDE.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.